Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Irregular periods, spotting. Cause?

My last period was a day late and was spotty and brownish dark red color and only last a few hours over three days and this is happening again this month normally my period is a regular flow over three day time frame and is a bright red color what could be the cause of this
Asked On : Fri, 23 Mar 2012
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response

The kind of irregularity in periods that you are having can be due to anemia.
I would advise you to get a blood hemoglobin assessment done.
Anemia is a very common cause of diminished flow during menstruation.
Even stress is an important factor, so take Care of it too.
If your hemoglobin comes out to be normal and you continue to experience the problem, see a nearby gynecologist.

Dr Geetika Paul
Answered: Sun, 5 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor